International Journal of Mathematical Analysis

Vol. 9, 2015, no. 45, 2243-2255

Stephanie A. Omega, Sergio R. Canoy, Jr.
      Restrained locating-domination and restrained differentiating-domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2243-2255

Copyright © 2015 Stephanie A. Omega and Sergio R. Canoy, Jr. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.